On asymptotic stability of global solutions in the weak L2 space for the two-dimensional Navier-Stokes equations

Yasunori Maekawa

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper we prove the asymptotic stability of small global solutions in the weak L2 space for the two-dimensional Navier-Stokes equations under a natural functional setting for the class of perturbations. Our result is a global one, that is, we do not impose any smallness on the perturbations.

Original languageEnglish
Pages (from-to)245-257
Number of pages13
JournalAnalysis (Germany)
Volume35
Issue number4
DOIs
Publication statusPublished - 2015 Nov 1

Keywords

  • Navier-Stokes equations, large-time asymptotics, two-dimensional exterior domains, scale critical space, weak L space

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On asymptotic stability of global solutions in the weak L2 space for the two-dimensional Navier-Stokes equations'. Together they form a unique fingerprint.

Cite this